# SDR 2002FA0000472

- Difficulty date: April 5, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N4725B
- Make and model: Cessna 152
- Aircraft serial: 15283599
- Engine: Lyc O235*
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 04115261
- Condition: Broken
- Location: Lt Rudder Ped
- Part time: 5,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT LEFT RUDDER PEDAL TORQUE TUBE BROKE AT WELD FOR PEDAL ARM.  RESULTING IN PILOT HAVING REDUCED OR NO LEFT RUDDER OR NOSE STEERING.  POSSIBLY CAUSED BY A DEFECTIVE WELD.
